# SDR REXA2024020200134

- Difficulty date: January 20, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 22,079 hours, 16,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT INOP   REMOVED AND REPLACED LH AFT EMERGENCY EXIT EXTERIOR LIGHT BULB PN  8GH002473-08 IAW GOODRICH CMM 33-52-07, PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW CRJ 900 AMM 33-51-00-710-- 802-A26, OPS TEST GOOD AT THIS TIME.   WVAC EMP#53650 MTC, WVAC EMP#56408
